Keyword : decision Diffie-Hellman assumption


The Decision Diffie-Hellman Assumption and the Quadratic Residuosity Assumption
Taiichi SAITO Takeshi KOSHIBA Akihiro YAMAMURA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2001/01/01
Vol. E84-A  No. 1 ; pp. 165-171
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: 
Keyword: 
decision Diffie-Hellman assumptionquadratic residuosity assumptionprobabilistic encryptionbit commitmentall-or-nothing disclosure of secrets
 Summary | Full Text:PDF(249.1KB)